Publications of M. Conforti

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  ALL, with author Conforti M., in the category ALL (or show them all):   (Items found: 11)


2004 | 2003 | 1999 | 1997 | 1993 | 1990 | 1987 | 1985

2004  [top]

2003  [top]

1999  [top]

1997  [top]

1993  [top]

1990  [top]
  • Conforti M., Rao M.R., Sassano A.: The Equipartition Polytope II: Valid Inequalities and Facets, Mathematical Programming 49 (1), 71-90, 1990
  • Conforti M., Rao M.R., Sassano A.: The Equipartition Polytope I: Formulations, Dimension and Basic Facets, Mathematical Programming 49 (1), 49-70, 1990

1987  [top]

1985  [top]
  • Conforti M., Laurent M.: A characterization of matroidal systems of inequalities., IASI-CNR, R. 121, 06/1985
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -